MAUDE Adverse Event Report: ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG

ABBOTT MEDICAL EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Codes Battery Problem (2885); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's rechargeable ipg was inoperable.Surgical intervention may be undertaken at a later date to address the issue.
 
Additional Manufacturer Narrative
B5 correction- ipg was a non-rechargeable ipg rather than a rechargeable ipg.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.
 
Event or Problem Description
Additional information indicates patient had non-rechargeable ipg that was inoperable.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein patients system was explanted to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19371767
Report Number1627487-2024-08855
Device Sequence Number7688707
Product Code LGW
UDI-Device Identifier05414734402460
UDI-Public(01)05414734402460(10)3254445(17)121128
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model Number3688
Device Catalogue Number3688
Device Lot Number3254445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer07/29/2024
08/01/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/01/2024
08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAMITRODE TRIPOLE LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale